# SDR MWEA010604

- Difficulty date: April 17, 2001
- Submitted: April 19, 2001
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- Aircraft time: 46,523 hours, 34,339 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 991559713
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD A-4 HAS SEVERAL AREAS OF CORROSION ON TOP SURFACE AND CORROSION AROUND SOME OF THE FASTENER HOLES AND BOTTOM HAT CHANNELS HAVE MINOR CHAFES AND CORROSION.  REMOVED CORROSION AND CHAFING.  REPAIRED FLOOR PANEL IAW DC9 SRM 51-30-2 AND DRW 9915597 & SRM 53-05 FIG 1.
